Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Overconvergent quaternionic forms and anticyclotomic p-adic L-functions
Kim, Chan-Ho (KIAS (Seül, Corea del Sud). School of Mathematics)

Fecha: 2019
Resumen: We reinterpret the explicit construction of Gross points given by Chida-Hsieh as a non-Archimedian analogue of the standard geodesic cycle (i∞)-(0) on the Poincaré upper half plane. This analogy allows us to consider certain distributions, which can be regarded as anticyclotomic p-adic L-functions for modular forms of non-critical slope following the overconvergent strategy à la Stevens. We also give a geometric interpretation of their Gross points for the case of weight two forms. Our construction generalizes those of Bertolini-Darmon, Bertolini-Darmon-Iovita-Spiess,-and Chida-Hsieh and shows a certain integrality of the interpolation formula even for non-ordinary forms.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Materia: Iwasawa theory ; P-adic l-functions ; Gross points ; Quaternion algebras ; Automorphic forms
Publicado en: Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 727-767 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/358956
DOI: 10.5565/PUBLMAT6321910


41 p, 668.2 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2019-07-02, última modificación el 2019-09-12



   Favorit i Compartir